# SDR SWAA101878

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 46,374 hours, 37,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER LOOSE.  SECURED RETAINER PER MM.
